Vol. 295, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The projective linear supergroup and the SUSY-preserving automorphisms of $\mathbb{P}^{1|1}$

Rita Fioresi and Stephen D. Kwok

Vol. 295 (2018), No. 2, 385–401

The purpose of this paper is to describe the projective linear supergroup, its relation with the automorphisms of the projective superspace and to determine the supergroup of SUSY-preserving automorphisms of 1|1 .

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

supergeometry, Lie theory, algebraic geometry
Mathematical Subject Classification 2010
Primary: 14L30, 58A50
Received: 14 July 2017
Accepted: 8 December 2017
Published: 11 April 2018
Rita Fioresi
Dipartimento di Matematica
Università di Bologna
Stephen D. Kwok
Mathematics Research Unit
University of Luxembourg